Common hypercyclic vectors for families of operators



Downloads per month over past year

Gallardo Gutiérrez, Eva A. and Partington, Jonathan R. (2008) Common hypercyclic vectors for families of operators. Proceedings of the American Mathematical Society, 136 (1). pp. 119-126. ISSN 0002-9939

[thumbnail of Gallardo10oficial.pdf] PDF
Restringido a Repository staff only


Official URL:


We provide a criterion for the existence of a residual set of common hypercyclic vectors for an uncountable family of hypercyclic operators which is based on a previous one given by Costakis and Sambarino. As an application, we get common hypercyclic vectors for a particular family of hypercyclic scalar multiples of the adjoint of a multiplier in the Hardy space, generalizing recent results by Abakumov and Gordon and also Bayart. The criterion is applied to other specific families of operators.

Item Type:Article
Uncontrolled Keywords:Unimodular point spectrum; invariant
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:21064
Deposited On:25 Apr 2013 08:41
Last Modified:10 Aug 2018 11:42

Origin of downloads

Repository Staff Only: item control page